# SDR YENA2022012600025

- Difficulty date: January 22, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 01650
- Aircraft time: 68,353 hours, 25,965 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Tripped
- Location: Flap Torque
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 2512, BOG-JFK. FROM FLAP 3 TO FULL, F/CTL FLAP FAULT. RECYCLED ACCORDING TO QRH, RESET SUCCESSFUL.; T/S PER 27-51-00-810-810-0A. ISNP FLAP MOVABLE SURFACES, FOUND L/H I/B FLAP TORQUE LIMITER TRIPPED, RESET TORQUE LIMITER. FOUND L/H BELLY FAIRING SLIDE PANEL DAMAGED, BRACKET DAMAGED, AND PANEL 193BB DAMAGED SEE LP 3257912 ITEM 1 AND 3257913 ITEM 1 & 2. PERFORMED OPS CK OF THE FLAPS IAW AMM 27-54-00. OPS CK NORMA, NO DEFECTS NOTED. R/R 193BB PANEL IAW AMM 53-35-11. REINSTALLED LH IB FLAP SEAL IAW AMM 27-64-61. (OPEN)
